Illinois, 2007Flooding in Illinois, August 25 to 31, 2007
August 25 to 31, 2007 · NWS LSX · 4 events in 4 counties and zones
Heavy rain upstream produced minor flooding on the Mississippi river. Forecast points on the river ranged from 1 to 3 feet over flood stage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain upstream produced minor flooding on the Mississippi river. Forecast points on the river ranged from 1 to 3 feet over flood stage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Aug 25, 1:30 PM CST, 3 hours earlier.
Area forecast discussion, Aug 25, 1:30 PM CST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
230 PM CDT SAT AUG 25 2007
.DISCUSSION...
COLD FRONT HAS PUSHED ACROSS THE AREA AND EXTENDED FROM IN ACROSS
WESTERN TN. HIGH PRESSURE WAS CENTERED OVER MN/SD. THIS SYSTME WILL
BUILD INTO THE AREA AND WILL DOMINATE OUR WEATHER PATTERN THROUGH
MONDAY. BY MONDAY EVENING, THE RIDGE AXIS IS FORECAST TO EXTEND FROM
THE EASTERN GREAT LAKES ACROSS EASTERN MO. NEXT COLD FRONT IS
FORECAST AT THAT TIME TO EXTEND FROM MN ACROSS THE CENTRAL PLAINS.
THIS FRONT IS FORECAST TO SLIDE ACROSS THE REGION ON WEDNESDAY.
THE VARIOUS MODELS HAVE BEEN SIMILAR PAST SEVERAL RUNS IN
FORECASTING THAT THE UPPER HIGH WILL BUILD BACK ACROSS THE MIDWEST
BY MONDAY. THE UKMET, EUROPEAN AND GFS FORECAST THAT THE HIGH WILL BE
CENTERED OVER SOUTHERN MO MONDAY MORNING. TEMPS WILL JUMP UP ABOVE
NORMAL EARLY IN THE WEEK FOR ONE MORE ROUND OF HOT WEATHER IN A HOT
MONTH. UPPER HIGH IS THEN FORECAST TO BUILD INTO THE DESERT
SOUTHWEST/GREAT BASIN BY WEDNESDAY AS A SHORT WAVE DIGS INTO THE
GREAT LAKES REGION OUT OF CANADA. THE GFS, UKMET AND EUROPEAN ARE
ALMOST IDENTICAL AT H5 BY NEXT FRIDAY MORNING WITH UPPER HIGH
CENTERED OVER THE 4 CORNERS AND TROF OVER THE QUEBEC/GREAT LAKES
REGION. IF THE MODELS ARE ON TARGET, PLEASANT WEATHER IS ON TAP FOR
THE LABOR DAY WEEKEND.
TPS
&&
.AVIATION...
FOR THE 18Z TAFS...
THE COLD FRONT IS MAKING STEADY PROGRESS ACROSS THE CWA...PASSING
THROUGH KSTL AND KSUS IN THE PAST HOUR. IFR CONDITIONS HAVE IMPROVED
TO VFR WITH CLEARING SKIES AND CALM WINDS EXPECTED TONIGHT AS HIGH
PRESSURE BUILDS SOUTHEAST FROM THE CENTRAL PLAINS. COULD SEE SOME
PATCHY FOG TONIGHT...SO WENT WITH TEMPO OF MVFR VSBYS.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
WFO LSX
Hazardous weather outlook, Aug 25, 2:10 PM CST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
310 PM CDT SAT AUG 25 2007
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
310 PM CDT SAT AUG 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION TUESDAY
NIGHT AND ON WEDNESDAY AS A COLD FRONT MOVES ACROSS THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
&&
FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
Flood, Adams
- When
- August 25, 4:30 PM CST to August 31, 1:00 AM CST
- Where
- Adams County, Quincy
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 39.930, -91.400
Minor flooding occurred along the Mississippi River. The river peaked at about 1 1/2 feet over flood stage.
Flood, Pike
- When
- August 25, 11:30 PM CST to August 31, 11:59 PM CST
- Where
- Pike County, Pleasant Hill
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 39.450, -90.870
Minor flooding occurred along the Mississippi River. The river peaked at about 2 feet over flood stage and was still in flood at the end of the month.
Flood, Calhoun
- When
- August 26, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Calhoun County, Golden Eagle
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 38.900, -90.550
Minor flooding occurred along the Mississippi River. The river peaked at about 2 feet over flood stage and was still in flood at the end of the month.
Flood, Jersey
- When
- August 28, 4:00 PM CST to August 31, 11:59 PM CST
- Where
- Jersey County, Grafton
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 38.970, -90.450
Heavy rain upstream caused minor flooding on the Mississippi River. The river peaked about 1 food over flood stage and was still in flood when the month ended.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Maine, August 25, 20071 death · 1 injured · 52 kt wind · 5 events
- Hail and Damaging Winds in Vermont, August 25, 2007$1.9 million · 1.5 in hail · 40 events
- Hail and Damaging Winds in Pennsylvania, August 25, 20075 injured · $490,000 · 1 in hail · 26 events
- Lightning Strike in Pennsylvania, August 25, 2007$1.3 million · 1 event
- Heat and Hail in Virginia, August 25, 2007$204,000 · 1.75 in hail · 29 events
- Hail and Damaging Winds in Florida, August 25, 2007$220,000 · 50 kt wind · 11 events
- Hail and Damaging Winds in New York, August 25, 2007$135,000 · 50 kt wind · 20 events
- Hail and Damaging Winds in Ohio, August 25, 2007$70,000 · 1 in hail · 14 events
- Damaging Winds in North Carolina, August 25, 2007$100,000 · 60 kt wind · 6 events
- Hail in Nebraska, August 25, 2007$110,000 · 1.75 in hail · 3 events
- Damaging Winds and Lightning Strike in Alabama, August 25, 2007$93,000 · 50 kt wind · 4 events
- Heat and Hail in Maryland, August 25, 20071 injured · $28,000 · 50 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 58994, 58995, 58996, 59001.